It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by John on January 30, 2000 at 15:42:19:

I am a newly diagnosed diabetes patient. My physician has of course prescribed dietary controls, exercise, dietary supplements and medicaton. The medication is glycophage and I am wondering if any others have experienced the same side-effects as I have for the past week. Specifically, stomach cramps and SEVERE diarrhea. I am not sure if this is normal or not. If you have any comments I would like to hear them. Thank you.....

Follow Ups

All times are GMT -7. The time now is 09:13 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!